# SDR CA150224027

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 22,135 hours
- Engine: Ge CF348C5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766363C
- Condition: Binding
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE IN THE CLIMB, THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WHEN THE FLAPS WERE SELECTED FROM 8 TO 1 DEGREES. THE FLAPS FAILED AT 8 DEGREES. THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT AFTER BURNING OFF FUEL TO REACH THEIR MAX LANDING WEIGHT. THE RT NR 3 AND 4 ACTUATORS WERE FOUND TRIPPED. THE #4 ACTUATOR RESET SUCCESSFULLY HOWEVER THE NR 3 ACTUATOR WOULD NOT RESET. THE RH #3 FLAP ACTUATOR WAS REPLACED. THE AIRCRAFT WAS FERRIED TO A MAINTENANCE BASE WITH THE FLAPS AT 8 DEGREES AS PER A CONCESSION SUPPORT LETTER FROM BOMBARDIER. THE FLAPS WERE RIGGED AND TESTED SERVICEABLE.
